# SDR A6WA2018041645772

- Difficulty date: April 10, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N443AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- Aircraft time: 34,310 hours, 32,961 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Retainer
- Part number: 60137003
- Condition: Cracked
- Location: Panel Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER PYLON PANEL 412DB SEAL RETAINER IS CRACKED.   REPAIRED THE SEAL RETAINER IAW 16-363.
